# SDR C2XA10IA188

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 18,856 hours, 14,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAM - DURING TAXI THE CREW REPORTED THAT THE EMERGENCY LIGHTS REMAINED ON CONTINUOUSLY.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE RESET THE ELECTRICAL SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
